# SDR WX0A071961

- Difficulty date: May 26, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug MD 83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER LIGHTS INOPERATIVE.  REPLACED FWD EMER BATTERIES, OPERATIONS CHECKED GOOD IAW MM 33-53-00.
